Aa
A
A
A
Close
Women's Health Community
65.6k Members
Dinosaur

Lorazepam side effects

External User
I take lorazepam 1mg twice a day as needed. My side effects include shortness of breath after I take the medication. What can I do to lessen this side effect? Is there a medication I can take to lessen this side effect
1 Responses
563773 tn?1374250139
MEDICAL PROFESSIONAL
Hello,
Shortness of breath is a side effect of Lorazepam. I suggest that you should get the medicine changed to some other anti anxiety drug like diazepam or Clonazepam.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.